MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while cleaning the hoses on the external waste pump with an alinity ci-series system control module, an employee was sprayed in the eye with the high-concentration waste hose.It was reported that the individual immediately rinsed with the eyewash station.The individual went to the emergency room and had their eyes examined and laboratory blood work taken.No further treatment or intervention was reported the customer reported that there are no eye complaints for the individual.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
E1 phone: complete phone number is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Additional information can be found in section b5.The alinity ci-series sys cnt, serial #(b)(6) was evaluated.Tubing for the external waste pump was cleaned.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional complaints associated with the complaint.A review of tracking and trending did not identify an increase in complaint activity for both the alinity system and the alnty ci external waste with regards to the reported event.A review of the manufacturing documentation did not identify any issues as it relates to the alnty ci external waste and reported event.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer reported that while cleaning the hoses on the external waste pump with an alinity ci-series system control module, an employee was sprayed in the eye with the high-concentration waste hose.It was reported that the individual immediately rinsed with the eyewash station.The individual went to the emergency room and had their eyes examined and laboratory blood work taken.No further treatment or intervention was reported the customer reported that there are no eye complaints for the individual.There was no reported impact to patient management.Additional information: the individual was wearing protective eye wear at the time of the event.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21654016
Report Number3016438761-2025-00181
Device Sequence Number13072966
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown